Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 30, NWS Tallahassee, FL

April 19, 20154 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 19, 2015, 2:56 PM EDT for 4 counties in Florida. It was in force for 64 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2015, 2:56 PM EDT (18:56 UTC)
Expired
Apr 19, 2015, 4:00 PM EDT
In force
64 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Dixie County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL

The radar

The Moody AFB radar (KVAX), 122 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 3:00 PM EDTTSTM WND DMG2 Se Athena, FLSEVERAL TREES DOWN ON HIGHWAY 19 NEAR BILL HOWELL ROAD
Apr 19, 3:23 PM EDTTSTM WND DMGMayo, FLMULTIPLE TREES DOWNED AROUND THE MAYO AREA INCLUDING ALONG COUNTY ROADS 351 AND 354. INITIALLY REPORTED BY 911 CENTER...ALSO REPORTED BY THE PUBLIC AND RELAYED BY WCTV-TV METEOROLOGIST.
Apr 19, 3:23 PM EDTTSTM WND DMGMayo, FLSEVERAL TREES DOWN AROUND THE MAYO AREA
Apr 19, 3:37 PM EDTTSTM WND GST 48Cross City Airport, FLPEAK GUST OF 290/42 KNOTS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:04 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 760 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
760 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
636 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

767 
WUUS52 KTAE 191856
SVRTAE
FLC029-067-079-123-192000-
/O.NEW.KTAE.SV.W.0030.150419T1856Z-150419T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
256 PM EDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MADISON COUNTY IN THE BIG BEND OF FLORIDA...
  LAFAYETTE COUNTY IN THE BIG BEND OF FLORIDA...
  DIXIE COUNTY IN THE BIG BEND OF FLORIDA...
  EASTERN TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...

* UNTIL 400 PM EDT

* AT 256 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  NEAR MADISON TO 37 MILES SOUTHWEST OF HORSESHOE POINT...AND MOVING
  EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MAYO...CROSS CITY...PERRY...STEINHATCHEE...SUWANNEE...LEE...OLD
  TOWN...SMITH...HOWELL PLACE...YELLOW JACKET...PERRY-FOLEY
  AIRPORT...TOWNSEND...JENA...TENNILLE...KEATON BEACH...BLUE
  SPRINGS...JACK LEE ISLAND...HATCH BEND...SALEM AND DAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR NORTHWEST 
FLORIDA.

LAT...LON 2942 8322 2950 8338 2967 8341 2974 8357
      2990 8366 3045 8345 3047 8325 3039 8317
      3025 8325 3011 8323 3008 8307 2988 8288
      2976 8295 2958 8295 2959 8294 2947 8298
      2935 8306 2929 8317
TIME...MOT...LOC 1856Z 268DEG 24KT 3039 8341 2920 8386 

$$

42-DVD
2 follow-up statements
980 
WWUS52 KTAE 191929
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
329 PM EDT SUN APR 19 2015

FLC079-191938-
/O.CAN.KTAE.SV.W.0030.000000T0000Z-150419T2000Z/
MADISON FL-
329 PM EDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2932 8315 2933 8318 2942 8321 2952 8339
      2965 8341 2967 8341 2967 8336 2982 8332
      2989 8337 3026 8333 3026 8325 3011 8323
      3008 8307 2989 8292 2988 8288 2976 8295
      2947 8298 2935 8306 2932 8314 2929 8317
TIME...MOT...LOC 1928Z 272DEG 32KT 3034 8315 2921 8338 

$$

FLC029-067-123-192000-
/O.CON.KTAE.SV.W.0030.000000T0000Z-150419T2000Z/
LAFAYETTE FL-DIXIE FL-TAYLOR FL-
329 PM EDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR LAFAYETTE...DIXIE AND SOUTHEASTERN TAYLOR COUNTIES...

AT 328 PM EDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE 
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. SEVERAL 
TREES HAVE BEEN BLOWN DOWN ALONG HIGHWAY 19 IN TAYLOR COUNTY NEAR 
BILL HOWELL ROAD. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING 
FROM NEAR SUWANNEE RIVER STATE PARK TO 16 MILES SOUTH OF HORSESHOE 
POINT...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
MAYO...CROSS CITY...SUWANNEE...OLD TOWN...YELLOW JACKET...TOWNSEND...
JENA...HATCH BEND...TENNILLE...DAY...CLARA...SHIRED ISLAND...
JONESBORO...BUCKVILLE...COOKS HAMMOCK...GUARANTO SPRINGS...CROSS CITY
AIRPORT...SHAMROCK...ALTON AND FLETCHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&


LAT...LON 2932 8315 2933 8318 2942 8321 2952 8339
      2965 8341 2967 8341 2967 8336 2982 8332
      2989 8337 3026 8333 3026 8325 3011 8323
      3008 8307 2989 8292 2988 8288 2976 8295
      2947 8298 2935 8306 2932 8314 2929 8317
TIME...MOT...LOC 1928Z 272DEG 32KT 3034 8315 2921 8338 

$$

42-DVD
798 
WWUS52 KTAE 191948
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
348 PM EDT SUN APR 19 2015

FLC123-191958-
/O.CAN.KTAE.SV.W.0030.000000T0000Z-150419T2000Z/
TAYLOR FL-
348 PM EDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TAYLOR COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2932 8315 2933 8318 2942 8321 2944 8325
      2962 8320 2987 8313 3008 8307 2989 8292
      2988 8288 2976 8295 2947 8298 2935 8306
      2932 8314 2929 8317
TIME...MOT...LOC 1948Z 285DEG 27KT 3001 8300 2933 8319 

$$

FLC029-067-192000-
/O.CON.KTAE.SV.W.0030.000000T0000Z-150419T2000Z/
LAFAYETTE FL-DIXIE FL-
348 PM EDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN LAFAYETTE AND DIXIE COUNTIES...

AT 348 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
OBRIEN TO 9 MILES SOUTHEAST OF HORSESHOE POINT...MOVING EAST AT 30
MPH. SEVERAL TREES HAVE BEEN BLOWN DOWN AROUND MAYO.

LOCATIONS IMPACTED INCLUDE...
CROSS CITY...SUWANNEE...OLD TOWN...GUARANTO SPRINGS...YELLOW
JACKET...FLETCHER...SHIRED ISLAND...CROSS CITY AIRPORT...HATCH
BEND...EUGENE AND SHAMROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH A
TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&


LAT...LON 2932 8315 2933 8318 2942 8321 2944 8325
      2962 8320 2987 8313 3008 8307 2989 8292
      2988 8288 2976 8295 2947 8298 2935 8306
      2932 8314 2929 8317
TIME...MOT...LOC 1948Z 285DEG 27KT 3001 8300 2933 8319 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 10:31 AM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, Apr 19, 10:31 AM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1031 AM EDT SUN APR 19 2015

...HEAVY RAINFALL AND A SEVERE WEATHER THREAT TODAY...

.NEAR TERM [THROUGH TODAY]...

AN AREA OF RAIN AND THUNDERSTORMS IS MOVING FROM WEST TO EAST THIS
MORNING AND INTO THE AFTERNOON HOURS. SOME STORMS WILL BE SEVERE. A
TORNADO WATCH REMAINS IN EFFECT UNTIL 3 PM EDT. DAMAGING WINDS AND
TORNADOES ARE THE MAIN THREAT TODAY. THIS MORNING, A FEW TREES HAVE
BEEN REPORTED DOWN AND ONE TORNADO HAS BEEN CONFIRMED WITH DOPPLER
RADAR. ADDITIONALLY, WITH THE DEEP TROPICAL MOISTURE IN PLACE,
MODERATE TO HEAVY RAINFALL IS LIKELY. WIDESPREAD RAINFALL TOTALS ARE
EXPECTED TO BE AROUND 1-2", WITH THE POSSIBILITY OF ISOLATED AREAS
RECEIVING 3-6" OF RAIN, WHICH COULD CAUSE SOME FLASH FLOODING. THE
FLASH WATCH WATCH WILL CONTINUE THROUGH THIS EVENING FOR ALL BUT THE
VALDOSTA REGION AND THE EASTERN FLORIDA BIG BEND. POPS WILL BE NEAR
100% ALL ZONES TODAY.

&&

.PREV DISCUSSION [453 AM EDT]...

.SHORT TERM [TONIGHT THROUGH TUESDAY]...

OUR AREA SHOULD SEE A LULL IN CONVECTION TONIGHT WITH SUBSIDENCE
BEHIND A DEPARTING CONVECTIVE SYSTEM, AND LARGE SCALE 800-300MB
QG DIVERGENCE (ALSO IMPLYING SUBSIDENCE) BETWEEN 00 UTC AND 12
UTC. WE MAINTAINED A 15 PERCENT "SLIGHT CHANCE" OF SHOWERS AND
STORMS AS A FEW MODELS DO DEPICT SOME LIGHT QPF, BUT THAT MAY BE
GENEROUS. LOOKING AHEAD TO MONDAY, THE SYNOPTIC SURFACE COLD FRONT
ARRIVES AND THE FORCING APPEARS STRONGER ON THE 00Z SET OF MODEL
RUNS THAN IN PREVIOUS RUNS. THE NAM AND GFS BOTH INDICATE SOME QPF
DURING THE DAYTIME ON MONDAY AS WEAK-MODERATE QG CONVERGENCE
DEVELOPS IN THE LEFT EXIT REGION OF A 140KT UPPER LEVEL JET. IT
DOES APPEAR THAT CONVECTIVE ACTIVITY WOULD LIKELY BE ISOLATED TO
SCATTERED - MORE ISOLATED THAN TODAY. ANY CONVECTIVE DEVELOPMENT
WOULD BE ON THE CUSP OF A PLUME OF STEEP MID-LEVEL LAPSE RATES,
WHICH WOULD LIKELY CONTRIBUTE TO MODERATE INSTABILITY AHEAD OF THE
COLD FRONT. WHEN COMBINED WITH AROUND 50 KNOTS OF DEEP LAYER
SHEAR, A FEW SEVERE STORMS ARE WITHIN THE REALM OF POSSIBILITY.
LARGE HAIL WOULD BE A POTENTIAL HAZARD, ALONG WITH GUSTY WINDS.
RAIN CHANCES SHOULD THEN QUICKLY COME TO AN END MONDAY NIGHT AS
DRIER AIR ADVECTS IN BEHIND THE SURFACE COLD FRONT.

WITH MORE WIDELY SCATTERED CONVECTION ON MONDAY IN ADVANCE OF THE
COLD FRONT, A RELATIVELY WARM DAY IS EXPECTED WITH HIGHS POSSIBLY
PUSHING INTO THE MID 80S. LOWS BEHIND THE COLD FRONT WILL BE
COOLER, BUT STILL AROUND 5-10 DEGREES ABOVE NORMAL ON MONDAY
NIGHT, WITH HIGHS ON TUESDAY NEAR NORMAL (80 DEGREES).

.LONG TERM [TUESDAY NIGHT THROUGH SUNDAY]...

HIGH PRESSURE ON WEDNESDAY, LEADING TO A DRY DAY OVERALL, WILL
QUICKLY ERODE WITH RAIN CHANCES RETURNING FROM THURSDAY INTO THE
WEEKEND. THE HIGHEST RAIN CHANCES HAVE BEEN PLACED ON SATURDAY,
WHERE THERE IS DECENT AGREEMENT FROM THE GFS AND ECMWF ON SOME
HIGHER QPF AMOUNTS WITH A WEAK LOW PRESSURE SYSTEM. HIGHS LOOK TO
BE SLIGHTLY ABOVE NORMAL (LOW-MID 80S), WITH LOWS CONTINUING TO BE
WELL ABOVE NORMAL (60S).

.AVIATION...

[THROUGH 12Z MONDAY] CEILINGS ARE EXPECTED TO LOWER INTO MVFR TO
IFR RANGE AT ALL TAF SITES BY DAYBREAK. A SQUALL LINE IS
EXPECTED TO AFFECT THE ECP-DHN CORRIDOR AROUND SUNRISE AND
PROGRESS EASTWARD THROUGH THE AFTERNOON. STORMS ARE EXPECTED TO
IMPACT ALL TERMINALS WITH ISOLATED SEVERE THUNDERSTORMS POSSIBLE.

.MARINE...

SOUTHERLY WINDS WILL INCREASE THIS MORNING, AND THERE IS DECENT
AGREEMENT AMONGST RAW MODEL GUIDANCE TO PUT WINDS IN THE 15-20
KNOT RANGE ACROSS MUCH OF THE COASTAL WATERS. A SCEC HEADLINE WAS
ADDED TO THE FORECAST, AND ONE COULD BE NEEDED INTO MONDAY. AS A
RESULT OF THE ONSHORE WINDS AND BUILDING SEAS, SURF HEIGHTS SHOULD
BE AROUND 3 FEET TODAY AND MONDAY. A HIGH RISK OF RIP CURRENTS WAS
POSTED FOR WALTON, BAY, AND GULF COUNTIES.

.FIRE WEATHER...

RED FLAG CONDITIONS ARE NOT EXPECTED AT LEAST THROUGH THE MIDDLE
OF NEXT WEEK.

.HYDROLOGY...

RAINFALL THIS WEEK HAS RESULTED IN A RISE OF AREA RIVERS WITH MANY
REACHING ACTION OR BANK FULL STAGE. THE CHOCTAWHATCHEE RIVER IS
FORECAST TO REACH MINOR FLOOD STAGE AT CARYVILLE LATER TODAY AND
AT BRUCE ON MONDAY. WITH AN ADDITIONAL 1 TO 2 INCHES OF RAIN
EXPECTED TODAY, AND ISOLATED TOTALS OF 3-6" POSSIBLE, OTHER RIVERS
MAY APPROACH MINOR FLOOD STAGE THIS WEEK AND FLASH FLOODING MAY BE
POSSIBLE WHERE THE HEAVIEST RAINFALL OCCURS.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   82  69  85  62  81 /  90  20  30  20  10
PANAMA CITY   79  73  79  64  76 / 100  20  20  10  10
DOTHAN        80  68  83  58  77 / 100  20  30  10  10
ALBANY        78  67  83  58  78 / 100  20  30  20  10
VALDOSTA      80  68  86  61  78 / 100  20  30  20  10
CROSS CITY    83  70  83  63  82 /  80  20  40  20  10
APALACHICOLA  79  73  81  66  77 / 100  20  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FLASH FLOOD WATCH UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR
     CALHOUN-CENTRAL WALTON-COASTAL BAY-COASTAL FRANKLIN-COASTAL
     GULF-COASTAL WAKULLA-GADSDEN-HOLMES-INLAND BAY-INLAND
     FRANKLIN-INLAND GULF-INLAND WAKULLA-JACKSON-LEON-LIBERTY-
     NORTH WALTON-SOUTH WALTON-WASHINGTON.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR COASTAL BAY-
     COASTAL GULF-SOUTH WALTON.

GA...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR BAKER-BEN HILL-
     CALHOUN-CLAY-COLQUITT-DECATUR-DOUGHERTY-EARLY-GRADY-IRWIN-
     LEE-MILLER-MITCHELL-QUITMAN-RANDOLPH-SEMINOLE-TERRELL-
     THOMAS-TIFT-TURNER-WORTH.

AL...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR COFFEE-DALE-
     GENEVA-HENRY-HOUSTON.

GM...NONE.
&&

NEAR TERM...MCDERMOTT
SHORT TERM...LAMERS
LONG TERM...LAMERS
AVIATION...BARRY
MARINE...LAMERS
FIRE WEATHER...LAMERS
HYDROLOGY...WESTON/MOORE

In the hours before

Local storm report, Apr 19, 11:56 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1156 AM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1138 AM     TSTM WND DMG     BLAKELY                 31.38N 84.94W
04/19/2015                   EARLY              GA   911 CALL CENTER

            TREES DOWN AROUND BLAKELY

&&

DVD
Local storm report, Apr 19, 12:00 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1200 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     FLASH FLOOD      5 SW ABBEVILLE          31.52N 85.31W
04/19/2015                   HENRY              AL   PUBLIC

            WATER OVER THE ROAD NEAR THE INTERSECTION OF HIGHWAY 173
            AND 27

&&

DVD
Local storm report, Apr 19, 12:01 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1201 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      ABBEVILLE               31.57N 85.25W
04/19/2015                   HENRY              AL   PUBLIC

            PICTURE ON SOCIAL MEDIA OF WATER SURROUNDING A HOUSE IN
            ABBEVILLE

&&

DVD
Local storm report, Apr 19, 12:28 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1228 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND DMG     BRUCE                   30.47N 85.96W
04/19/2015                   WALTON             FL   PUBLIC

            POSSIBLE TORNADO. 1/4 MI DAMAGE PATH WITH TREES AND POWER
            LINES DOWN NEAR BRUCE ALONG HWY 81 N.

&&

MOORE
Local storm report, Apr 19, 1:39 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1258 PM     TSTM WND DMG     4 NNE TALLAHASSEE       30.49N 84.26W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREES DOWN AT HERMITAGE ROAD AND THOMASVILLE ROAD

1258 PM     TSTM WND DMG     5 N TALLAHASSEE         30.51N 84.29W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREES DOWN ON LAKESHORE DRIVE

0100 PM     TSTM WND DMG     6 N TALLAHASSEE         30.52N 84.28W
04/19/2015                   LEON               FL   911 CALL CENTER

            TREE DOWN ON VEHICLE AT MERIDIAN AND MACLAY

&&

DVD
Local storm report, Apr 19, 2:37 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
237 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     1 N ALMA                30.63N 83.91W
04/19/2015                   JEFFERSON          FL   911 CALL CENTER

            TREE DOWN ON SIMPSON RD.

&&

WESTON

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:09 AM EDTRip Current StatementTAEBay, Franklin, Gulf, Walton40 hr
Apr 19, 7:46 AM EDTSpecial Marine WarningTAE89 min
Apr 19, 8:20 AM EDTSpecial Marine WarningTAE115 min
Apr 19, 8:29 AM EDTTornado WarningTAEWalton31 min
Apr 19, 9:01 AM EDTSevere Thunderstorm WarningTAEBay, Walton, Washington29 min
Apr 19, 9:24 AM EDTTornado WarningTAEWalton, Washington24 min
Apr 19, 10:07 AM EDTSpecial Marine WarningTAE83 min
Apr 19, 11:21 AM EDTSpecial Marine WarningTAE114 min
Apr 19, 11:48 AM EDTTornado WarningTAEGadsden, Leon, Liberty, Wakulla12 min
Apr 19, 12:19 PM EDTSpecial Marine WarningTAE116 min
Apr 19, 12:55 PM EDTSevere Thunderstorm WarningTAELeon35 min
Apr 19, 12:59 PM EDTTornado WarningTAELeon13 min
Apr 19, 1:31 PM EDTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty9 days
Apr 19, 1:44 PM EDTSevere Thunderstorm WarningTAEJefferson, Madison46 min
Apr 19, 1:48 PM EDTSpecial Marine WarningTAE117 min
Apr 19, 2:15 PM EDTSevere Thunderstorm WarningTAELafayette, Madison, Taylor60 min
Apr 19, 3:01 PM EDTSevere Thunderstorm WarningTAEMadison29 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.